# SDR SWIA2017100243819

- Difficulty date: September 11, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 23,704 hours, 16,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 280 COCKPIT FLOORBEAM ANGLE HAS CORROSION ALONG ITS UPPER SURFACE.  INSTALLED A REPLACEMENT FLOORBEAM ANGLE IAW SRM.
